On the genericity of nonvanishing instability intervals in Hills equation
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 24 (1976) no. 1, pp. 91-93.
@article{AIHPA_1976__24_1_91_0,
     author = {Simon, Barry},
     title = {On the genericity of nonvanishing instability intervals in {Hills} equation},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {91--93},
     publisher = {Gauthier-Villars},
     volume = {24},
     number = {1},
     year = {1976},
     zbl = {0346.34015},
     mrnumber = {473321},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1976__24_1_91_0/}
}
TY  - JOUR
AU  - Simon, Barry
TI  - On the genericity of nonvanishing instability intervals in Hills equation
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1976
DA  - 1976///
SP  - 91
EP  - 93
VL  - 24
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1976__24_1_91_0/
UR  - https://zbmath.org/?q=an%3A0346.34015
UR  - https://www.ams.org/mathscinet-getitem?mr=473321
LA  - en
ID  - AIHPA_1976__24_1_91_0
ER  - 
%0 Journal Article
%A Simon, Barry
%T On the genericity of nonvanishing instability intervals in Hills equation
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1976
%P 91-93
%V 24
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1976__24_1_91_0
Simon, Barry. On the genericity of nonvanishing instability intervals in Hills equation. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 24 (1976) no. 1, pp. 91-93. http://archive.numdam.org/item/AIHPA_1976__24_1_91_0/

[1] G. Borg, Eine umkehrung der Sturm-Liouvillschen eigenwertaufgabe. Bestimmung der differentialgleichung durch die eigenwert. Acta Math., t. 78, 1946, p. 1-96. | MR | Zbl

[2] G. Choquet, Lectures in Analysis, Vol. I. Benjamin, New York, 1969. | Zbl

[3] M.S.P. Eastham, The Spectral Theory of Periodic Differential Equations. Scottish Academic Press, 1973. | Zbl

[4] W. Goldberg, On the determination of a Hills equation from its spectrum. Bull. A. M. S., t. 80, 1974, p. 1111-1112. | MR | Zbl

[5] H. Hochstadt, On the determination of a Hill's equation from its spectrum, I. Arch. Rat. Mach. Ancl., t. 19, 1965, p. 353-362. | MR | Zbl

[6] H. Hochstadt, On the determination of a Hills equation from its spectrum, II. Arch. Rat. Mach. Ancl., t. 23, 1966, p. 237-238. | MR | Zbl

[7] E.L. Ince, A proof of the impossibility of the coexistence of two Mathieu functions. Proc. Comb. Phil., Vol. 21, 1922, p. 117-120. | JFM

[8] T. Kato, Perturbation theory of linear operators. Springer, 1966. | Zbl

[9] W. Magnus and S. Winkler, Hill's Equation. Interscience, 1966. | Zbl

[10] M. Reed and B. Simon, Methods of Modern Mathematical Physics, III. Analysis of Operators. Academic Press, expected 1976. | Zbl

[11] F. Rellich, Storungs theory der Spektalzerlegung, I-V. Math. Ann., t. 113, 1937, p. 600-619 ; t. 113, 1937, p. 677-685 ; t. 116, 1939, p. 555-560 ; t. 117, 1940, p. 356- 382 ; t. 118, 1942, p. 462-484.